advertisement
Question
Posted by: Tash | 2008/10/06

PURBAC 480mg

I am 31 and wants to know the negative side effects for using Purbac. I have a skin problem at the moment and also went on Diane 35. Is it a good combination? Is Purbac good?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Yes, it's a effective combination that is frequently prescribed for acne. Diarrhoea and nausea/vomiting are some of the more common seide-effects

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

6
Our users say:
Posted by: Anonymous | 2016/01/21

Hi, i just want to know does purbac in any way cause your skin to be very oily? I have suddenly developed a very oily skin especially my face since using it.

Reply to Anonymous
Posted by: coleen | 2015/01/27

I've been using purbac for 8 mnths now. Have not had any signs of acne ever since. I love it

Reply to coleen
Posted by: Primrose | 2014/11/25

I told my dermatology that I'm breastfeeding and he said he will give something mild it won't affect my baby,he gave me purbac480 but now my baby has sever rash and I don't want stop breastfeeding because of this, I have stopped using these tables cause I don't wanna stop breastfeeding.how long does it take for them to clear on my system?or should I stop breastfeeding?please advise me

Reply to Primrose
Posted by: Nicolaas | 2009/02/07

Started after using Purbac 480mg since December. Is the medication the cause? Started with itching and then turned to sores after scratching.

Thanks
Nick van den Berg

Reply to Nicolaas
Posted by: Pharmacist | 2008/10/09

Madeleine

You really should see a doctor regarding this persistant diarrhoea. It may need treatment other than simple loperamide (betaperamide). Best of luck.

Reply to Pharmacist
Posted by: madeleine | 2008/10/08

Please help me, I am suffering from severe diarrhoea since the 16th July, I have stopped the Purbac as it is definately that which is causing it. Can you PLEASE assist me with ways that can control this horrid diarrhoea, or better end it. I am on tablets for diarrhoea / beterperimide, to give me only some relief.

Reply to madeleine

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement